# SDR DALA13005711813

- Difficulty date: January 31, 2013
- Submitted: February 3, 2013
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 47,972 hours, 10,393 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1809.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 1809.5, CORROSION UNDER BOTH APU INLET LOWER BRACKETS TO FRAME 1809.5. C/A REPAIRED IAW PRI 511090-14, REV 2, ON NR 201.
